# SDR C2XA09TY203

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 24,860 hours, 22,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CENTER AISLE RT RAMP ANGLE CORRODED BEYOND LIMITS AT CARBON CROSS BEAM.  REMOVED AND REPLACED RAMP ANGLE.
